Rocky Mountain Journal of Mathematics

Jordan derivations of incidence algebras

Zhankui Xiao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\mathcal{R}$ be a commutative ring with identity and $I(X,\mathcal{R})$ the incidence algebra of a locally finite pre-ordered set $X$. In this note, we characterize the derivations of $I(X,\mathcal{R})$ and prove that every Jordan derivation of $I(X,\mathcal{R})$ is a derivation, provided that $\mathcal{R}$ is $2$-torsion free.

Article information

Source
Rocky Mountain J. Math., Volume 45, Number 4 (2015), 1357-1368.

Dates
First available in Project Euclid: 2 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1446472438

Digital Object Identifier
doi:10.1216/RMJ-2015-45-4-1357

Mathematical Reviews number (MathSciNet)
MR3418198

Zentralblatt MATH identifier
1328.16022

Subjects
Primary: 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx] 16W25: Derivations, actions of Lie algebras 47L35: Nest algebras, CSL algebras

Keywords
Derivation Jordan derivation incidence algebra

Citation

Xiao, Zhankui. Jordan derivations of incidence algebras. Rocky Mountain J. Math. 45 (2015), no. 4, 1357--1368. doi:10.1216/RMJ-2015-45-4-1357. https://projecteuclid.org/euclid.rmjm/1446472438


Export citation

References